Skip to Content

I took 4,000mg of acetaminophen within an hour last night, what's going to happen?

Responses (3)

Robert_325 5 Aug 2010

Considering you're here posting online probably nothing will happen. I would not make a habit out of that. :( Why would you need that many pills?

Anonymous 6 Aug 2010

You could have liver damage if you take that much!!!

Deleted17 17 Aug 2010

Why did you feel you needed that many milligrams?

thesileone 31 Mar 2011

Hi robert I am trying to find your taper program if you could help me I would certainly appreciate it. I want to get off the subs as quickly as I can but doing it right.

helpme3457 20 Aug 2010

1st of why. You are killing your liver. stomach problems. Nausa. Death. And a lot more read the bottle. DONT MAKE A HABIT OF IT. I WILL PRAY FOR YOU GOD BLESS.

christineATU 22 Sep 2010

Although Robert knows his stuff, acetaminophen doesn't do its' damage for 3 days.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions